RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1989 Volume 307, Number 6, Pages 1289–1292 (Mi dan6979)

This article is cited in 1 paper

MATHEMATICS

Estimates in the Zygmund class and their application to boundary value problems

F. G. Avkhadiev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

UDC: 517.54

Presented: A. A. Gonchar
Received: 26.04.1988


 English version:
Doklady Mathematics, 1990, 40:1, 217–220

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025